MAUDE Adverse Event Report: LUMENIS LTD OTOLASE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD OTOLASE; POWERED LASER SURGICAL INSTRUMENT
Model Number AC-20055370
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a stapedectomy surgery, the fiber burnt out and broke in the middle creating fire.Laser was in default setting with power 10 w.The console seemed to be working fine.The physician immediately changed the laser.Later the procedure was completed using a non-fiber mode (free hand) with a micromanipulator.There were no patient complications.
 
Additional Manufacturer Narrative
Additional information received clarified that this report is a duplicate event and is reported under 2124215-2025-31269 and the analysis will be submitted after completion under mfr # 2124215-2025-29235.
 
Event or Problem Description

Brand Name
OTOLASE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
yokneam ind. park
hakidma st 6
yokneam 20692 03
IS   2069203
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22031891
Report Number2124215-2025-31269
Device Sequence Number13114672
Product Code GEX
UDI-Device Identifier07290109141862
UDI-Public(01)07290109141862(17)280726(10)32287182
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K130164
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC-20055370
Device Catalogue NumberAC-20055370
Device Lot Number0032287182
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date06/09/2025
Date Device Manufactured08/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown